# SDR SWAA2023070657883

- Difficulty date: June 12, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STA 312 UPPER CHORD BETWEEN S-5L AND S-6L LBL 33 AT PASSENGER CABIN 2023-378124<[01] PERFORMED REPAIR ON BS 312 FRAME UPPER CHORD CRACK DAMAGE AT LBL 33 BETWEEN S-5L AND S-6L IAW EA M-22-153-01244 SEE TASK CARD: TTG8Q00LLCPH;[02] PERFORMED REPAIR ON BS 312 FRAME UPPER CHORD CRACK DAMAGE AT LBL 33 BETWEEN S-5L AND S-6L IAW EA M-22-153-01244  SEE TASK CARD: TTG8Q00LLCPH
